# SDR CALA9801976

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .625 INCH CRACK IN LT WING AFT FALSE SPAR LOWER CHORD ANGLE AT BOLT HOLE (FWD OF NR 7 SPOILER ACTUATOR CASTING, WBL 135).  THE ANGLE WAS CUT OUT AND A NEW ANGLE, SPLICE AND STRAPS WERE INSTALLED IAW SRM 51-30-2.
